# SDR SWIA201439663

- Difficulty date: October 6, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 40,574 hours, 36,114 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Support
- Condition: Mechanic Error
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

RIGHT WING L/E SUPPORT STRUCTURE DAMAGED AT TACK RIVET LOCATIONS AT WS 341, UPPER AND LOWER SUPPORT FLANGE. C-CHECK, PERFORMED PERMANENT REPAIR ON RT WING L/E SUPPORT STRUCTURE IAW STS EA.
